# SDR CALA2024032200827

- Difficulty date: March 19, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300351
- Condition: Cracked
- Location: Bs 1542 S38r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING N/R 0100-0205 FOUND STRINGER 38R AT BS 1542 CRACKED JUST FWD OF DRAIN HOLE IN STRINGER. REPAIRED STR 38L FROM STA 1530-1550 IAW SRM 53-00-03-2R-2 REPAIR 2 DETAIL II PG. 7
